# SDR CALA2023101103022

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 70,255 hours, 24,417 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Sealant
- Part number: UNKNOWN
- Condition: Torn
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEL FLT DECK FLT ATTEN REPT ALSO  FRM DOOR 1R SIDE WINDOW. TALKED TO CAPTAIN , SQUEAL VERY LOUD IN FLIGHT DECK , FO SAID HE TALKED WITH FORWARD AERA FLIGHT ATTENDANTS , THEY REPORT SQUEAL CAPTAIN REPORTS FLIGHT DECK SQUEAL STARTED 5 MINUTES OR SO AFTER INSPECTED NLG DOOR SEALS BOTH DOOR AND AIRCRAFT SIDES NO DEFECTS MX DOUBLE CHECKED SEALS ON NLG DOOR , MX DID FIND A SMALL TEAR FLAGGED AS SDR R&R LH NOSE GEAR DOOR BULB SEAL FOUND LEAKS AT L1 LOWER CORNERS AND MISSING FILLER. FOUND LEAKS REF AMM 52-09-10-350-802 THOUGHT IT WAS COMING FROM CAPTAIN SIDE ,CAPTAIN REPORTS HE FELT ALSO COMING FROM R1 UPPER FORWARD CORNER. TAKE OFF STOPPED AFTER A FEW MINUTES THEN A FEW MINUTES LATER NOTED , INSPECTED PANELS INSIDE NLG DOOR BAY NO DEFECTS NOTED. IN FORWARD END OF NLG DOOR SEAL ON LH SIDE NLG DOOR R1 AT UPPER FWD CORNER AND BOTH LOWER CORNERS. SANDED AND SQUEAL OR NOISE WAS ALL AROUND HIM AND HE COULD NOT FOCUS IT IN CAME BACK AND STAYED FOR THE WHOLE FLIGHT UNTIL ABOUT 11,000 ON APPLIED FILLER. REQUIRES SANDING AND A PRESSURIZATION CHECK. ON ANY ONE AREA. HE SAID HE DID NOT FEEL IT WAS COMING FROM HIS DECENT WHEN IT WENT AWAY THEY DROPPED GEAR AT 7500 HE SAID.
